Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 49, NWS Miami, FL

December 13, 20105 counties in Florida

NWS Miami, FL issued this red flag warning at Dec 13, 2010, 8:54 AM EST for 5 counties in Florida. It took effect at Dec 14, 2010, 7:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2010, 8:54 AM EST (13:54 UTC)
In effect from
Dec 14, 2010, 7:00 AM EST
Expired
Dec 14, 2010, 7:00 PM EST
In force
12 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 1.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2010-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2010-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WWUS82 KMFL 131354
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
854 AM EST MON DEC 13 2010

...RED FLAG WARNING IN EFFECT FOR ALL AREAS FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT
FOR FOUR OR MORE CONSECUTIVE HOURS...

...FIRE WEATHER WATCH ALL ZONES FROM WEDNESDAY MORNING INTO
WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT
FOR FOUR OR MORE CONSECUTIVE HOURS...

FLZ063-066>075-168-172>174-132200-
/O.UPG.KMFL.FW.A.0038.101214T1500Z-101215T0000Z/
/O.NEW.KMFL.FW.W.0049.101214T1400Z-101215T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
854 AM EST MON DEC 13 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM EST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

HIGHLY UNSEASONABLE COLD AND DRY ARCTIC AIR WILL CONTINUE TO MOVE
INTO THE LOCAL AREA TODAY...OVERNIGHT AND INTO TUESDAY. WIDESPREAD
RED FLAG CONDITIONS ARE EXPECTED AS RELATIVE HUMIDITY VALUES WILL
RANGE FROM 20 TO 30 PERCENT. A FIRE WEATHER WATCH IS ALSO IN
EFFECT FOR ALL ZONES WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
509 
WWUS82 KMFL 140435
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1135 PM EST MON DEC 13 2010

...RED FLAG WARNING IN EFFECT FOR ALL AREAS FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT
FOR FOUR OR MORE CONSECUTIVE HOURS...

...FIRE WEATHER WATCH ALL ZONES FROM WEDNESDAY MORNING INTO
WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS...

FLZ063-066>075-168-172>174-141200-
/O.NEW.KMFL.FW.A.0039.101215T1500Z-101215T2300Z/
/O.CON.KMFL.FW.W.0049.101214T1400Z-101215T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1135 PM EST MON DEC 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM EST
TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM
9 AM TO 7 PM EST TUESDAY. 

HIGHLY UNSEASONABLE COLD AND DRY ARCTIC AIR WILL CONTINUE TO MOVE
INTO THE LOCAL AREA TODAY...OVERNIGHT AND INTO TUESDAY.
WIDESPREAD RED FLAG CONDITIONS ARE EXPECTED AS RELATIVE HUMIDITY
VALUES WILL RANGE FROM 20 TO 30 PERCENT. A FIRE WEATHER WATCH IS
ALSO IN EFFECT FOR ALL ZONES WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
300 
WWUS82 KMFL 141119
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
619 AM EST TUE DEC 14 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR
ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR FOUR OR MORE
CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR
FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

FLZ063-066>075-168-172>174-150000-
/O.EXT.KMFL.FW.W.0049.101214T1200Z-101215T0000Z/
/O.EXT.KMFL.FW.A.0039.101215T1500Z-101216T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
619 AM EST TUE DEC 14 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

AN UNSEASONABLY COLD AND DRY ARCTIC AIR MASS WILL LINGER ACROSS
SOUTH FLORIDA THROUGH WEDNESDAY. WIDESPREAD RED FLAG CONDITIONS
ARE EXPECTED TODAY...AS RELATIVE HUMIDITY VALUES WILL RANGE FROM
20 TO 30 PERCENT. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR ALL
ZONES ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

70/DD
774 
WWUS82 KMFL 141526
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1026 AM EST TUE DEC 14 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR
ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR FOUR OR MORE CONSECUTIVE
HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

..RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST WEDNESDAY FOR
ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR FOUR OR MORE CONSECUTIVE
HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

FLZ063-066>075-168-172>174-142330-
/O.UPG.KMFL.FW.A.0039.101215T1500Z-101216T0000Z/
/O.NEW.KMFL.FW.W.0050.101215T1400Z-101216T0000Z/
/O.CON.KMFL.FW.W.0049.000000T0000Z-101215T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1026 AM EST TUE DEC 14 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM EST WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

VERY DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND WITH WARMER AFTERNOON
TEMPERATURES...RELATIVE HUMIDITY IS EXPECTED IN ALL ZONES TO FALL
BELOW 35 PERCENT FOR 4 OF MORE CONSECUTIVE HOURS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 13, 6:44 AM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Dec 13, 6:44 AM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
644 AM EST MON DEC 13 2010

.AVIATION...
MOSTLY VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD. MAIN
THING TODAY WILL BE BREEZY AND GUSTY CONDITIONS AT TIMES AS WINDS
PICK UP BEHIND THE FRONT. BUT OVERALL WINDS FORECAST TO REMAIN
STEADY AROUND 300 DEGREES WITH WIND SPEEDS TODAY IN THE 15 TO 20
KNOTS RANGE AND GUSTY ACROSS MOST TERMINALS. WINDS ARE EXPECTED TO
DIMINISH TO THE 10 TO 15 KNOTS RANGE BY EARLY TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 527 AM EST MON DEC 13 2010/

DISCUSSION...
THERE ARE NO SIGNIFICANT CHANGES TO THE FORECAST REASONING THIS
MORNING...WITH LATEST WATER VAPOR ANIMATION CONTINUING TO SHOW A
HIGHLY AMPLIFIED UPPER-LEVEL PATTERN IN PLACE ACROSS THE CONUS...
WITH A BROAD MID-LEVEL ANTICYCLONE POSITIONED ACROSS THE WESTERN
HALF OF THE U.S. AND A SHARP UPPER TROUGH CENTERED ACROSS THE
GREAT LAKES REGION. AT THE SURFACE...THE STRONG COLD FRONT WHICH
PASSED ACROSS SOUTH FLORIDA LATE SUNDAY EVENING CONTINUES TO
SPREAD EASTWARD AND IS CROSSING THE CENTRAL BAHAMAS AS OF THIS
WRITING. HOWEVER...THE TRUE ARCTIC AIR MASS -- CHARACTERIZED
PRIMARILY BY DEW POINT TEMPERATURES -- REMAINS CONFINED TO NORTH
FLORIDA AND POINTS FURTHER NORTH ACROSS THE SOUTHEASTERN U.S. ALL
GLOBAL MODELS INDICATE THAT THE HIGHLY DYNAMIC NATURE OF THIS
SYSTEM WILL CONTINUE TO RESULT IN VERY STRONG/GUSTY WEST-
NORTHWESTERLY WINDS TODAY...WHICH SHOULD LIMIT SIGNIFICANT
SOUTHWARD ADVECTION OF THE TRUE ARCTIC AIR TO THE NORTH. A
SCATTERED TO BROKEN DECK OF MARINE LAYER STRATOCU SPREADING
EASTWARD ACROSS THE PENINSULA FROM THE GULF WILL LIKELY HAVE THE
MOST SIGNIFICANT IMPACT ON HIGH TEMPS TODAY...WITH MOST LOCATIONS
LIKELY STRUGGLING TO MAKE IT OUT OF THE 50S. A FEW VERY LIGHT
SHOWERS WILL BE POSSIBLE AS WELL...MAINLY FOR THE GULF WATERS AND
IMMEDIATE GULF COAST BEACH AREAS.

MODELS SUGGEST THAT AS THE UPPER TROUGH OVER NEW ENGLAND BEGINS TO
DEEPEN AND LIFT OUT TO THE NORTHEAST LATE TODAY AND INTO
TONIGHT...GRADIENT WINDS THROUGHOUT THE LOWER TROPOSPHERE WILL
VEER TO THE NORTHWEST...ALLOWING FOR A MUCH STRONGER SOUTHWARD
PLUNGE OF THE TRUE ARCTIC AIR MASS CURRENTLY ENCOMPASSING THE
SOUTHEASTERN STATES. WINDS WILL REMAIN ELEVATED ACROSS THE ENTIRE
AREA OVERNIGHT...AS DEEP MIXING WILL BE ENHANCED BY VERY STRONG
MID-LEVEL SUBSIDENCE OVERSPREADING THE AREA IN THE WAKE OF THE
DEPARTING UPPER LOW...AND THE PRESSURE GRADIENT WILL REMAIN
SUFFICIENTLY STRONG...WITH THE CENTER OF THE ARCTIC SURFACE HIGH
EXPECTED TO REMAIN POSITIONED ACROSS THE MISSISSIPPI VALLEY. THE
LOW-LEVEL THERMODYNAMIC PROFILE ACROSS SOUTH FLORIDA BY SUNRISE
TUESDAY SHOULD BE CHARACTERIZED BY 1000-850 MB THICKNESS VALUES
RANGING FROM 1295-1300 M NEAR THE LAKE TO 1310-1315 M ACROSS FAR
SOUTH MIAMI-DADE COUNTY...WITH DEW POINTS RANGING FROM 10-15 F
ACROSS MUCH OF THE INTERIOR TO 25-30 F ALONG BOTH THE ATLANTIC AND
GULF COAST BEACHES. GIVEN THESE VALUES...THE POTENTIAL DOES EXIST
FOR A WIDESPREAD FREEZE OF HISTORICAL PROPORTIONS...WHICH MAY
EASILY BE MORE SIGNIFICANT THAN THE FREEZE FROM JANUARY 9-11 2010.
THE AMAZING THING TO NOTE IS THAT THIS WILL BE LIKELY BE A PURELY
ADVECTIVE FREEZE. DANGEROUSLY LOW WIND CHILLS ARE A SLAM DUNK FOR
EVERYONE TONIGHT...AND WILL BE UPGRADING TO A WIND CHILL WARNING
FOR ALL ZONES. WILL ALSO BE UPGRADING HARD FREEZE WATCH TO HARD
FREEZE WARNING...AND FREEZE WATCH TO FREEZE WARNING...AND EXPAND
FREEZE WARNING TO INCLUDE EVERY ZONE INCLUDING COASTAL
COLLIER/BROWARD/MIAMI-DADE. DESPITE ABUNDANT SUNSHINE...HIGH
TEMPERATURES WILL BE SLIGHTLY COLDER ON TUESDAY...GIVEN A COLD
START TO THE DAY AND PERSISTENT BUT WEAKER COLD ADVECTION.
ALTHOUGH TEMPERATURES MAY WARM A COUPLE OF DEGREE ALONG THE
IMMEDIATE ATLANTIC COAST ON TUESDAY NIGHT...CONDITIONS APPEAR
FAVORABLE FOR A SIGNIFICANT RADIATION FREEZE FOR MUCH OF THE
INTERIOR AND GULF COAST...AS SURFACE RIDGE BEGINS TO SETTLE ACROSS
NORTH FLORIDA. A SLOW WARMING TREND WILL BEGIN ON WEDNESDAY...BUT
WITH RIDGE POSITIONED NORTH OF THE LOCAL AREA AND LIGHT NORTH
WINDS CONTINUING...DECIDED TO UNDERCUT MOS HIGH TEMPERATURES BY
SEVERAL DEGREES. RECORD LOW MINIMUM AND MAXIMUM TEMPERATURES ARE
FOR THE ENTIRE AREA FOR THE NEXT 4 FORECAST PERIODS...BUT DUE TO
NUMBER OF HEADLINES ALREADY PRESENT...WILL NOT MENTION THIS IN
ZFPMFL.

WILL BE MAKING NO MAJOR CHANGES TO THE EXTENDED PORTION OF THE
FORECAST THIS MORNING...AS IT STILL APPEARS AS IF A WARMING
TREND WILL BECOME MORE ESTABLISHED FROM THURSDAY THROUGH AT LEAST
THE FIRST HALF OF THE WEEKEND. GIVEN PROXIMITY OF SURFACE RIDGE ON
WEDNESDAY NIGHT AND RESIDUAL DRY AIR...TEMPERATURES MAY ONCE AGAIN
COME CLOSE TO FREEZING IN THE LAKE REGION AND THIS WILL HAVE TO BE
WATCHED CAREFULLY. MEDIUM RANGE GUIDANCE FROM THE GFS/ECMWF BOTH
SUGGEST THE RAPID EASTWARD PASSAGE OF A SOUTHERN STREAM VORT MAX
ACROSS THE GULF AND FLORIDA PENINSULA NEXT WEEKEND...WHICH SHOULD
INDUCE CYCLOGENESIS AND RESULT IN A STRONGER NORTHWARD ADVECTION
OF WARM/MOIST AIR ACROSS SOUTH FLORIDA. SHOWER CHANCES WILL
INCREASE FROM FRIDAY INTO SATURDAY AS THIS OCCURS...WITH ANOTHER
STRONG COLD FRONT EXPECTED BY THE END OF NEXT WEEKEND.

MARINE...
GALE WARNING HAS BEEN EXPANDED TO INCLUDE ALL NEAR SHORE &
OFFSHORE ATLANTIC AND GULF MARINE ZONES...WITH SCA NOW ONLY
POSTED FOR LAKE AND BAY. WILL LET GALE EXPIRE BY 12Z TUESDAY AS
NORTHWEST FLOW DIMINISHES TO SCA CRITERIA FOR ALL WATERS. WIND
WILL CONTINUE TO DIMINISH BY LATE TUESDAY...WITH SCA REMAINING
ONLY FOR RESIDUAL HIGH SEAS IN THE GULF STREAM. LIGHT WINDS WILL
LEAD TO IMPROVING CONDITIONS ON ALL WATERS BY MID-WEEK.

FIRE WEATHER...
A VERY DRY ARCTIC AIR MASS WILL SPREAD RAPIDLY INTO SOUTH FLORIDA
OVERNIGHT WITH CRITICAL FIRE WEATHER CONDITIONS A GUARANTEE FOR
ALL AREAS TOMORROW. FIRE WEATHER WATCH WILL NEED TO BE UPGRADED TO
RED FLAG WARNING LATER TODAY. A GRADUAL MODIFICATION IN MOISTURE
WILL BEGIN BY MID-WEEK...ALTHOUGH CRITICAL RH VALUES MAY BE
ACHIEVED IN THE LAKE REGION ONCE AGAIN ON WEDNESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  58  26  55  34 / 10 -  -  -
FORT LAUDERDALE  59  34  57  40 / 10 -  -  -
MIAMI            60  35  57  38 / 10 -  -  -
NAPLES           58  33  55  33 / 20 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
     COASTAL COLLIER-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-MAINLAND MONROE-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

     FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST TUESDAY FOR
     COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL
     PALM BEACH-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-MAINLAND MONROE-METRO BROWARD-
     METRO MIAMI DADE.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-
     COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
     INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
     BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
     PALM BEACH.

     WIND CHILL WARNING FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY
     FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-
     COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
     INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
     BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
     PALM BEACH.

     HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST TUESDAY
     FOR GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH.

     HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR GLADES-HENDRY-INLAND PALM BEACH.

AM...GALE WARNING UNTIL 7 AM EST TUESDAY FOR COASTAL WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
     TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
     JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY FOR
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST TUESDAY FOR BISCAYNE BAY-
     LAKE OKEECHOBEE.

     SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY FOR
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
     FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 7 AM TO 1 PM EST TUESDAY FOR GULF
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
     20 TO 60 NM.

     GALE WARNING UNTIL 7 AM EST TUESDAY FOR COASTAL WATERS FROM
     CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL WATERS
     FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-GULF
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 AM TO 1 PM EST TUESDAY FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM.

&&

DISCUSSION/MARINE...70/DD
AVIATION/RADAR/FIRE...52/PS
Hazardous weather outlook, Dec 13, 6:24 AM EST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
624 AM EST MON DEC 13 2010

FLZ063-066>075-168-172>174-140200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
624 AM EST MON DEC 13 2010

...POWERFUL ARCTIC COLD FRONT TO BRING DANGEROUS WIND CHILLS OVERNIGHT...
...A SMALL CRAFT ADVISORY AND GALE WARNING IS IN EFFECT FOR THE LOCAL WATERS...
...FREEZING TEMPERATURES POSSIBLE FOR MOST OF THE AREA TUESDAY MORNING...
...HIGH THREAT FOR RIP CURRENTS GULF COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: WEST TO NORTHWEST WINDS WILL BE BETWEEN 20 TO 25 MPH
ALONG THE GULF COAST BEACHES TODAY, LEADING TO A HIGH RISK OF
RIP CURRENTS.

WIND: WINDS TODAY WILL BE FROM THE NORTHWEST AT 20 TO 30 MPH WITH
GUSTS IN EXCESS OF 40 MPH POSSIBLE MAINLY ACROSS THE COASTAL
WATERS OF COLLIER AND MAINLAND MONROE COUNTIES, INCLUDING ADJACENT
COASTAL AREAS IN NAPLES, LAKE OKEECHOBEE, BISCAYNE BAY, AND THE
ATLANTIC COASTAL WATERS FROM PALM BEACH TO MIAMI DADE COUNTIES.
COASTAL COMMUNITIES ALONG PALM BEACH TO MIAMI DADE COUNTIES COULD
ALSO EXPERIENCE CLOSE TO THIS CONDITIONS. ELSEWHERE, CLOSE TO BREEZY
CONDITIONS IS ALSO POSSIBLE.

TEMPERATURES: AS A COLD AIR MASS SPREADS ACROSS THE REGION TODAY
AND TONIGHT, AND WINDS ARE SLOW TO SUBSIDE OVERNIGHT, WIND CHILL
VALUES ARE FORECAST TO FALL BELOW 35 DEGREES DURING THE MID
EVENING HOURS ACROSS MUCH OF SOUTH FLORIDA. MINIMUM WIND CHILL
VALUES ARE FORECAST TO BOTTOM OUT IN THE 15 TO 25 DEGREE RANGE
ACROSS SOUTHERN FLORIDA OVERNIGHT WITH THE COLDEST READINGS IN
INLAND LOCATIONS. A HARD FREEZE IS LIKELY ACROSS GLADES, HENDRY,
AND INLAND PALM BEACH COUNTIES WITH A FREEZE LIKELY ELSEWHERE.

PERSONS ARE URGED TO DRESS WARMLY TONIGHT AND TO SEEK WARM
SHELTER. PERSONS ARE ALSO URGED TO BRING COLD SENSITIVE PLANTS AND
PETS INDOORS TONIGHT AND TO TAKE ANY OTHER NECESSARY ACTIONS TO
PROTECT THEIR CROPS.

WAVES: SEAS IN THE OUTER GULF WATERS WILL BUILD TO 14 TO 16 FEET
TODAY WITH SEAS NEARSHORE COLLIER COUNTY AS HIGH AS 8 TO 10 FEET
MAINLY BEYOND 5 NAUTICAL MILES FROM THE COAST. SEAS ACROSS THE
ATLANTIC AND WATERS WILL BE REACHING 8 TO 10 FEET MAINLY OFFSHORE
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SUB-FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE FOR MOST OF
INTERIOR MAINLAND SOUTH FLORIDA WEDNESDAY MORNING AGAIN. THEREFORE
A FREEZE WATCH IS IN EFFECT FOR THOSE PORTIONS OF SOUTH FLORIDA
FOR WEDNESDAY MORNING. TEMPERATURES WILL QUICKLY BOUNCE BACK TO
NEAR NORMAL LEVELS TOWARDS THE LATTER PART OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

PS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 5:18 AM ESTWind Chill WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more29 hr
Dec 13, 5:47 AM ESTFreeze WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach27 hr
Dec 13, 5:47 AM ESTHard Freeze WatchMFLGlades, Hendry, Palm Beach24 hr
Dec 13, 5:47 AM ESTHard Freeze WarningMFLGlades, Hendry, Palm Beach27 hr
Dec 13, 6:36 AM ESTSmall Craft AdvisoryMFL30 hr
Dec 13, 5:10 PM ESTGale WarningMFL5 hr
Dec 13, 5:10 PM ESTSmall Craft AdvisoryMFL37 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.